MathSciNet Relay Station
MathSciNet bibliographic data
MR1117148 11F70 (11F30 11R39)
Gelbart, Stephen S.; Rogawski, Jonathan D. $L$-functions and Fourier-Jacobi coefficients for the unitary group ${\rm U}(3)$. Invent. Math. 105 (1991), no. 3, 445–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement